# SDR IPXA09556512

- Difficulty date: June 11, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 26,019 hours, 18,239 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DECK BS 1200, LBL 60-RBL 60 FLOORBEAM HAS CORROSION AT SEVERAL PLACES ON UPPER SURFACE.  REMOVED CORROSION FROM NUT PLATE HOLES ON FLOORBEAM MEASURED ALL BLENDED AREAS SUBMITTED AND RECEIVED ENGINEERING, FABRICATED CLIPS, STIFFENERS AND TAPER FILLERS, INSTALLED ALL REPAIR PARTS PER ATS ER NO. 09-315 9.
